American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06.00) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 54 of 54 found      Go to page: 1 2

[31] George Epstein. The lattice theory of Post algebras . Trans. Amer. Math. Soc. 95 (1960) 300-317. MR 0112855.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] R. S. Pierce. Representation theorems for certain Boolean algebras . Proc. Amer. Math. Soc. 10 (1959) 42-50. MR 0106862.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] Paul R. Halmos. Free monadic algebras . Proc. Amer. Math. Soc. 10 (1959) 219-227. MR 0106198.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] Anne C. Morel. On the arithmetic of order types . Trans. Amer. Math. Soc. 92 (1959) 48-71. MR 0106193.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] Peter Crawley and Richard A. Dean. Free lattices with infinite operations . Trans. Amer. Math. Soc. 92 (1959) 35-47. MR 0108447.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[36] Lee W. Anderson. One dimensional topological lattices . Proc. Amer. Math. Soc. 10 (1959) 715-720. MR 0107678.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[37] Bjarni Jónsson. Representation of modular lattices and of relation algebras . Trans. Amer. Math. Soc. 92 (1959) 449-464. MR 0108459.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[38] W. T. Tutte. Matroids and graphs . Trans. Amer. Math. Soc. 90 (1959) 527-552. MR 0101527.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] Hyman Bass. Finite monadic algebras . Proc. Amer. Math. Soc. 9 (1958) 258-268. MR 0094308.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[40] Seymour Ginsburg. On the existence of complete Boolean algebras whose principal ideals are isomorphic to each other . Proc. Amer. Math. Soc. 9 (1958) 130-132. MR 0095140.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[41] R. S. Pierce. A note on complete Boolean algebras . Proc. Amer. Math. Soc. 9 (1958) 892-896. MR 0102487.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[42] G. Grätzer and E. T. Schmidt. On the lattice of all join-endomorphisms of a lattice . Proc. Amer. Math. Soc. 9 (1958) 722-726. MR 0095794.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[43] S. P. Avann. Dual symmetry of projective sets in a finite modular lattice . Trans. Amer. Math. Soc. 89 (1958) 541-558. MR 0099936.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[44] Casper Goffman. Remarks on lattice ordered groups and vector lattices. I. Carath\'eodory functions . Trans. Amer. Math. Soc. 88 (1958) 107-120. MR 0097331.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[45] W. T. Tutte. A homotopy theorem for matroids. I . Trans. Amer. Math. Soc. 88 (1958) 144-160. MR 0101526.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[46] W. T. Tutte. A homotopy theorem for matroids. II . Trans. Amer. Math. Soc. 88 (1958) 161-174.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[47] C. C. Chang. Algebraic analysis of many valued logics . Trans. Amer. Math. Soc. 88 (1958) 467-490. MR 0094302.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[48] J. Paul Roth. Algebraic topological methods for the synthesis of switching systems. I . Trans. Amer. Math. Soc. 88 (1958) 301-326. MR 0097285.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[49] J. A. Kalman. Lattices with involution . Trans. Amer. Math. Soc. 87 (1958) 485-491. MR 0095135.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[50] E. S. Wolk. Order-compatible topologies on a partially ordered set . Proc. Amer. Math. Soc. 9 (1958) 524-529. MR 0096596.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[51] Alexander Doniphan Wallace. Factoring a lattice . Proc. Amer. Math. Soc. 9 (1958) 250-252. MR 0094306.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[52] Elliott Mendelson. On a class of universal ordered sets . Proc. Amer. Math. Soc. 9 (1958) 712-713. MR 0096592.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[53] Leonard Gillman. A continuous exact set . Proc. Amer. Math. Soc. 9 (1958) 412-418. MR 0095131.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[54] John B. Johnston. Universal infinite partially ordered sets . Proc. Amer. Math. Soc. 7 (1956) 507-514. MR 0096607.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 54 of 54 found      Go to page: 1 2